Skip to Main content Skip to Navigation
Journal articles

Fluctuations of Interacting Markov Chain Monte Carlo Models

Bernard Bercu 1, 2 Pierre del Moral 1, 3, * Arnaud Doucet 4, 5
* Corresponding author
2 CQFD - Quality control and dynamic reliability
IMB - Institut de Mathématiques de Bordeaux, Inria Bordeaux - Sud-Ouest
3 ALEA - Advanced Learning Evolutionary Algorithms
CNRS - Centre National de la Recherche Scientifique : UMR5251, UB - Université de Bordeaux, Inria Bordeaux - Sud-Ouest
Abstract : We present a functional central limit theorem for a general class of interacting Markov chain Monte Carlo interpretations of discrete generation measure-valued equations. The path space models associated with these stochastic processes belong to the class of nonlinear Markov chains interacting with their empirical occupation measures. We develop an original theoretical analysis based on resolvent operators and semigroup techniques to analyze the fluctuation of their occupation measures around their limiting value. We also present a set of simple regularity conditions that applies to interacting Markov chain Monte Carlo models on path spaces, yielding what seems to be the first fluctuation theorems for this class of self-interacting models.
Document type :
Journal articles
Complete list of metadata

Cited literature [6 references]  Display  Hide  Download
Contributor : Pierre del Moral Connect in order to contact the contributor
Submitted on : Tuesday, February 5, 2008 - 11:29:33 AM
Last modification on : Wednesday, February 2, 2022 - 3:53:26 PM
Long-term archiving on: : Friday, November 25, 2016 - 8:36:51 PM


Files produced by the author(s)


  • HAL Id : inria-00227536, version 5



Bernard Bercu, Pierre del Moral, Arnaud Doucet. Fluctuations of Interacting Markov Chain Monte Carlo Models. Stochastic Processes and their Applications, Elsevier, 2012, 122 (4), pp.1304-1331. ⟨inria-00227536v5⟩



Record views


Files downloads